Search the Community

Showing results for tags 'side effect'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Quitting Adderall Forums
    • Announcements
    • Tell your story
    • General Discussion
    • Lounge (off-topic stuff)
    • Supplements, Energy Drinks, and Alternatives
    • Member locations (for meetups)

Calendars

  • Community Calendar

Found 1 result

  1. I have been taking adderall on and off (binges) for 2 years now. In January, I noticed my ankes had become very swollen. The skin on my ankles feels thicker & looks slightly darker in color. I know for a fact that adderall caused it, b/c nothing like this has ever happened until i starting abusing this drug. It has been about 9 months now and the swelling has stayed exactly the same. I'm embarrassed to wear shorts and flipflops. My once pretty legs (if i may say so) look so different and my ankles are now as think as my calves. I need to know if anyone else has experienced something like this? and did it ever go away? I went to the doctor and they ran lab work, which all came back normal. They said that it looked like venous stasis, for which there is nothing they can do. I'm so devastated that this drug now seems to have taken a permanent toll on my body. Any stories or input would be appreciated. Thanks, -S.